# SDR UPS04542615

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 450 JUST ABOVE STR 19L.  REPAIR DOUBLER INSTALLED PER EO B757-5330-19636-C.
